RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 2,
Pages
256–261
(Mi de10097)
This article is cited in
1
paper
Partial Differential Equations
On evolution problems for linearly strictly viscoelastic materials
G. R. V. Matarazzo
University of Salerno, Italy
UDC:
517.958
Received:
07.09.1999
Fulltext:
PDF file (912 kB)
Cited by
English version:
Differential Equations, 2000,
36
:2,
291–297
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025